# SDR REXA201100404

- Difficulty date: June 20, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N829AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8029
- Aircraft time: 14,715 hours, 12,227 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

CREW REPORTED FLAPS FAILED AT ZERO AFTER CLIMBOUT CONTINUED ON TO DTW LANDED WITHOUT INCIDENT.  PERFORMED TROUBLESHOOTING PER BOMBARDIER FCM REV 39 IAW AD 2009-06-12 PARAGRAPH (H) (6) (I), AMOC DATED MARCH 27, 2009, TR 27-012 PER AMOL DATED DECEMBER 18, 2009 AND PA AD27-052G. CODES FOUND EVENT 1, FLIGHT LEG 33, ALL THREE MOST PROBABLE’S.
